# SDR MZZA9513

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 106122615
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUM - FLT 990 - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO GUM.  MAINTENANCE FOUND SENSOR M-682 GROUND SENSOR SHORTED.  REPLACED SENSOR PER MM 32-09-221.  SYSTEM CHECKED GOOD AND GEAR RETRACTION CHECKED NORMAL.  (X)
